Welcome to Lexapro Withdrawal Symptoms dot com

Coming Soon – Everything you ever wanted to know about lexapro withdrawal symptoms!


7 Responses to “Welcome to Lexapro Withdrawal Symptoms dot com”

  1. Lexapro Withdrawal Symptoms User says:

    I am interested in the information about lexapro withdrawal symptoms and can’t wait to find out more about it. Thanks for this blog!

  2. Sonya says:

    I have weaned myself off Lexapro. It is a good drug I think and it worked almost right away with me, when I first took it for anxiety. Now that I am off of it, I am having extreme fatiqueness and weird short dizzy spells. Also, I am irratable and even noises are bothering me. I know eventually I will get back to normal. Exercising with some serious sweating does help. It is just a matter of starting to exercise since I am experience extreme fatiqueness. I also pray and I’ll be back to normal again soon. YUK!

  3. Donna says:

    I am off lexapro for about 3 weeks and I am experiencing extreme fatigue, upset stomach and some dizziness. I am hoping these symptoms will pass soon as I did not abruptly stop this drug, rather I weaned off of it slowly. YUK! is right…

  4. Michael says:

    After starting with Paxil 12 years ago, then switching to Lexapro, I finally felt it was time to stop. While it worked wonders back in the day, I was just tired of always being tired. Coming off the drug had the opposite effect on me then what others have posted, my energy level has gone through the roof, which makes me even less depressed then when I was using the drug. Had the “brain zaps” and some anger issues at first, but they have gone away. See your MD first, then go very slow, eat right and hopefully you will see good results. It is a great drug that brought me out of the darkness many years ago, but it is now to try it on my own.

  5. martha says:

    I’ve gone to a half dose of Lexapro to wean down, and am experiencing shaky hands. Doesn’t seem to be in the list, though. (OTH, didn’t include night sweats as one of the symptoms of being ON Lexapro.)

  6. V. says:

    I also took it for anxiety, aka: work stress. Went ahead and retired in June. Decided to go off meds after being on it for 10 months. My Dr. seems to have no clue to the symptoms I was experiencing on the meds(tremors) or withdrawal symptoms I am going through now off of it. He tapered me down to 10 mgs from 20. Then one month later took me off. Doesn’t seem like I should have been taken off of it yet. Once I stopped, I started experiencing weird short dizziness as I turn my head, etc. I didn’t even know what to call the symptom. I have been off for about 5 wks and still experiencing that symptom. Sound familiar to anyone?

  7. Syd says:

    Hey guys I have been on lexapro 10mg for about four years, I started tapering dose to 5 mg about three weeks ago I am now off it and am having overwhelming side effects . My side effects include dizziness head aches, waves of feeling my heart beat through out my whole body and a trembling sensation through out my body. Yuk is a great word for the way I feel. I would like to hear back from you guys on how long these go on. I’m not sure how long I can deal with the intensity. My doctor is also clueless on these and just tells me to hang in there, I work a full time outdoor job and am dreading returning to work tomorrow. YUCK AND HELP!!

Leave a Reply to Donna